# SDR HEEA0015303

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4033089901
- Condition: Inoperative
- Location: Auto Flight
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPUTER INOPERATIVE.  FUNCTION CHECKED BAD.  FAILS LAMP DRIVERS TEST 2.2, 2.3, 3.1, AND 4.3 ON SST.  TIME SINCE REPAIR 97:35 HOURS.
